# SDR HEEA955654

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N86CH
- Make and model: Bolkms BO105S
- Aircraft serial: S557
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: DL40438
- Condition: Defective
- Location: Triple Tach
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 NEEDLE LAGS BY APPROXIMATELY 3%.
